# SDR CALA2022060101410

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620300
- Condition: Cracked
- Location: Rh Aft Emer Ext
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR AFT SUPPORT ANGLE HAS CRACK  SUPPORT GENERATED BY V061771 AT HAECO LCQ PER NR 9294700 REMOVED AND REPLACED SUPPORT ANGLE ON AFT EXIT DOOR IAW A320 SRM 51-42-11 & 51-72-11. PERFORMED BY V052030 INSP BY V892285
